MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5546/aap.2023-10095.eng

Медицинская библиотека · Archivos argentinos de pediatria · 2023

Methemoglobinemia and acute ıntravascular hemolysis after naphthalene poisoning in a pediatric patient.

Orhan Özhan, Talay Mehmet N

Клинический случайСтатьяПеревод в очереди

Аннотация

Poisoning by naphthalene is uncommon in children. It is a type of poisoning brought on by ingesting, inhaling, or coming into touch with naphthalene-containing substances on the skin. Patients typically present with an initial onset of dark brown urine, watery diarrhea, and bile vomit. The signs include fever, tachycardia, hypotension, and low pulse oximetry readings even with oxygen support. Hemolytic anemia, methemoglobinemia, renal failure, and hyperbilirubinemia are all detected in blood tests. Erythrocyte transfusion, ascorbic acid, methylene blue, and N-acetylcysteine (NAC) therapies are provided to inpatients in addition to symptomatic treatment. We present a 23-month-old male patient who developed methemoglobinemia and acute ıntravascular hemolysis, who was followed up in the intensive care unit for five days due to naphthalene intoxication. Although naphthalene poisoning is very rare, it should be known that it has fatal consequences, and more care should be taken in its use and sale.

Для цитирования: Orhan Özhan, Talay Mehmet N. Methemoglobinemia and acute ıntravascular hemolysis after naphthalene poisoning in a pediatric patient.. Archivos argentinos de pediatria. 2023. DOI: 10.5546/aap.2023-10095.eng.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.